2017
Том 69
№ 6

All Issues

Volume 20, № 3, 1968

Article (Ukrainian)

On singular problems of Goursat and Cauchy

Kapilevich M. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 3. - pp. 291–307

Article (Ukrainian)

On the Chebyshev approximation of some operators. II

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 3. - pp. 308–324

Article (Ukrainian)

Affine transformations of p-analytic and (p, q)-analytic functions of a complex variable

Polozhii G. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 3. - pp. 325–339

Article (Ukrainian)

On the properties of Lebesgue-Orlicz points of different orders

Salekhov D. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 3. - pp. 340–451

Article (Ukrainian)

On J-dilating operators in J-spaces

Shmul'yan Yu. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 3. - pp. 352–362

Article (Ukrainian)

A difference analog of a linearization method

Barkovskaya N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 3. - pp. 367–375

Article (Ukrainian)

Stable integral manifolds of a nonlinear differential equation in banach space

Daletskii Yu. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 3. - pp. 376–381

Article (Ukrainian)

Analysis of bypass filtration behind an abutment at the connection of a spillway dam with a tidal earth dam

Degtyar V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 3. - pp. 381–384

Article (Ukrainian)

An ergodic theorem for probabilistic processes with semi-markovian interference of chance

Yezhov I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 3. - pp. 384–387

Article (Ukrainian)

Random oscillations of non autonomous quasilinear stochastic systems

Kolomiyets V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 3. - pp. 388–395

Article (Ukrainian)

The asymptotic normality of the solution of the stochastic diffusion equation

Kulinich G. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 3. - pp. 396–400

Article (Ukrainian)

Estimates of the growth of average eigenfunctions of self-adjoint operators

Orochko Yu. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 3. - pp. 400–405

Article (Ukrainian)

Some limit theorems for integral equations of convolution type

Rodionova V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 3. - pp. 405–412

Article (Ukrainian)

Solvability of general boundary-value problems for elliptic equations with right-hand sides having power singularities

Roitberg Ya. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 3. - pp. 412–418

Article (Ukrainian)

Stability of rectangular sandwich plates under complex boundary conditions

Kharkhun G. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 3. - pp. 418–426

Article (Ukrainian)

Functional for one type of optimal problems

Sharshanov A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 3. - pp. 427–430